MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd smartsite gravity burette set the device was damaged.There was no report of patient impact.The following information was provided by the initial reporter: when fluid placed in buretrol bottom is popping off.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 29-jun-2023.Investigation summary: a complaint of burette bottom popping off was received from the customer.Twenty unused samples were received for investigation.Through visual inspection inside the packaging, no defects or damages were observed.The packages were then opened, and the burettes were lightly pulled to see if the burette would separate easily.Five burettes separated from the lower part of the set.The customer complaint was confirmed.A device history record review for model 10012564 lot number 22039290 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect and an investigation was performed.After investigation, the potential root cause for separation between burette and cap could be related to lack of solvent by failure in the crc solvent dispenser.This failure mode was addressed under a quality notification.The corrective action taken was improvement of crc solvent dispensers additionally, a quality alert was generated to reinforce the escalation of failure in solvent dispensers.A work order will be generated to verify the good condition of crc dispensers.
 
Event or Problem Description

Brand Name
BD SMARTSITE GRAVITY BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17148700
Report Number9616066-2023-01199
Device Sequence Number5818164
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public(01)50885403233744
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/24/2025
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number22039290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown